# SDR 2A6R2023092166801

- Difficulty date: September 21, 2023
- Submitted: September 21, 2023
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N135NP
- Make and model: Urocop EC135P1
- Aircraft serial: 0068
- Aircraft time: 6,874 hours, 24,170 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: L533M1006228
- Condition: Corroded
- Location: Zone 700
- Part time: 6,874 hours, 24,170 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1000 HOUR AIRFRAME INSPECTION FOUND THE LEFT FORWARD LANDING GEAR FITTING CORRODED. REPAIRED IAW AIRBUS RDAS-EC135-53-2023-2753 ISSUE A DATED: 09/20/2023
